MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704833
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Reset Problem (3019); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported ventilator powered down during transport.The user observed no error code and only saw a black screen.The issue occurred when the patient was transferring onto the ventilator in the intensive care unit.No patient injury was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The affected device was tested by draeger service and the log file was provided for further analysis.During the device test the technician found error log messages indicating a faulty control pcb.After replacement the device passed a full functional test according to manufacturer specification.Detailed analysis of the log entries showed that the last successful device check was performed on 15 november 2025 at 14:11.On the date of event 16 november 2025 no device check was performed, and the ventilation was started at 14:04.At 14:14:05 the device a deviation regarding the internal voltage, alarmed ¿device failure¿ and logged the error message ¿bias voltage vvent is outside the range¿.As a result, the device performed a restart of the system in an attempt to solve the deviation.The error message was repeated 40 seconds later at 14:14:45 and within the same minute the device was switched off by the user at 14:14:59.A faulty control pcb was identified as the root cause for the deviation in this case and the replacement solved the issue.In case of a technical problem the device alarms visually and acoustically.The device performed a warmstart as the specified reaction the detected deviation.During a warmstart the ventilation stops.In this case an alternative independent ventilation device has to be used immediately, as described in the ifu.The number of similar cases is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24065393
Report Number9611500-2026-00010
Device Sequence Number18738473
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)180413(93)5704833-28
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704833
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown